# SDR USAA2011012690360

- Difficulty date: January 14, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 72,938 hours, 45,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6545834252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C22 - MAJOR REPAIR - LEVEL 2 CORROSION ON STIFFENER BETWEEN BS 296 TO BS 302, LBL 10.  REPLACED STIFFENER BETWEEN BS 296 TO BS 302, LBL 10 IAW B737 SRM 53-10-51 & 51-40-02.
